# SDR AWXA9900416

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 69743532
- Condition: Worn
- Location: Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING -  LGCIU 1AND 2 FAULTED.  RESET CIRCUIT BREAKERS, NO HELP.  MANUALLY EXTENDED GEAR MLG FOR LANDING.  REMOVED AND REPLACED WORN TARGET SUPPORT PER AMM 32-21-27-991.
